# SDR SWAA95258

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damage
- Location: Bs 361
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND LIGHTNING STRIKE DAMAGE AT BS 361, BETWEEN S2R AND 3R.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
